# SDR QXEA2010033000197

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 319 BETWEEN STRINGERS 23R-24R. BLENDED AREA. REMOVED MATERIAL .003" WITHIN LIMITS. PRIMED, TREATED, PAINTED AREA AND INSTALLED ANY REMOVED FASTENERS.
